I was disqualified from a job process due to this medical condition called
left ventricular hypertrophy. I take benazepril & amlodipine besylate for high blood pressure,and for migraines atenolol. I didn't know they were also used for heart problems. Is this condition treatable or cureable?
Ventricular Hypertrophy it is a logical consequence of years of high blood pressure.
All the medicaments that you indicate are used for heart diseases (included atenolol).
The best way to avoid the progress of your hypertrophy is to have your blood pressure under control.
Anyway, it is important that you get periodic controls of it to monitor its progress. If you had been rejected a job for this reason, I suspect that it should not be a minor case. Do you have any other symptoms like short of breath or tiredness?
Are you under control of a cardiologist?
LVH is a thickening of the heart walls due to being over worked for any reason and as stated above, high blood pressure is the most common cause. Because your heart is pushing against higher internal pressures, the muscle has thickened just like your arms from weightlifting. The problem with LVH is that it causes your heart to become stiff which does not allow it to fill completely which is called diastolic dysfunction. Also, it can cause electrical impulses to miss fire cause rhythm issues.
Unfortunately, LVH does not go away, but it can be controlled. You should be checked out annually to see how fast the LVH is progressing.
No I don't have any symptoms of shortness of breath or tiredness. I just went to get the echocardiogram from a cardiolgist but I didn't get to see the doctor only the person who performed the exam. And she told me everything was fine. Obviously not. I'll being sending the letter of rejection to my doctor & we will go from there that states all this information.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.